# SDR IPXA1567790

- Difficulty date: June 28, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1100 Lbl 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOORSEAT TRACK HAS TOOLING MARKS AT STA 1100, LBL 1.  CUT OUT DAMAGE SECTION AND SPLICED IN A NEW SECTION OF SEAT TRACK FROM  STA 1100 TO 1120 LBL 1 USING BAC 1520-2472 IAW SRM 53-00-52-2R-5.
